Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Having weakness in lower extremities, back, leg pain legs, doctors diagnosed abnormal lab with bone marrow. What could this mean?

My grandmother has been having weakness in her lower extremities and pain in her back and legs for a few months now. She seen a rheumatologist and has an appt with an oncologist but all she knows is after 2 weeks of prednisone therapy her inflammation has gotten worse and they said something about an abnormal lab with her bone marrow...what could this mean?
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Orthopaedic Surgeon 's  Response
Hello

I have studied your case,
It looks like there are adverse drug reaction of prednisone therapy.
You need to taper dose of prednisone,and start medication as per oncologist reports.

I will advise her to do PET scan to know exact origin of malignant tissue.

Till time maintain diet with high protein and fresh fruits.
Take calcium and vit D as osteoporosis is common in RA.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.
Take care
Answered: Wed, 30 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor